# SDR ZKFR2012011103243

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 709 hours, 436 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 01ND782041
- Part serial: 0337
- Condition: Leaking
- Location: Zone 400
- Part time: 709 hours, 436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE, INBD THRUST REVERSER ACTUATOR LEAKING.  MM SPECIFICALLY STATES THERE ARE NO ALLOWABLE LEAKAGE FOR COMPONENTS, FILTERS, PRESSURE SWITCHES, TRANSDUCERS, VALVES OR TUBING UNLESS SPECIFICALLY MENTIONED AND TO CONTACT MFG CUSTOMER SUPPORT WHEN ANY MX ON THE THRUST REVERSER SYS IS PERFORMED, INCLUDING PART REPLACEMENT, ADJUSTMENT OR REPAIR.  OUR TECH REP AS CONTACTED AND WE REMOVED THE ACTUATOR AND INSTALLED A NEW UNIT IAW  AMM 78-30-03.  OPS AND LEAK CHECKED GOOD.
